Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 223, NWS Tallahassee, FL

August 22, 2021Holmes County, Jackson County, Florida; Geneva County, Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 22, 2021, 7:37 PM CDT for Holmes County, Jackson County, Florida; Geneva County, Houston County, Alabama. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2021, 7:37 PM CDT (00:37 UTC)
Expired
Aug 22, 2021, 8:00 PM CDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Geneva County, AL, Houston County, AL, Holmes County, FL, Jackson County, FL

The radar

The Ft Rucker radar (KEOX), 40 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 8:00 PM CDTTSTM WND DMG1 Sse Cobb Crossroads, FLCORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SSE COBB CROSSROADS. DOWNED TREES AND WIRES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1158 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS52 KTAE 230037
SVRTAE
ALC061-069-FLC059-063-230100-
/O.NEW.KTAE.SV.W.0223.210823T0037Z-210823T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
737 PM CDT Sun Aug 22 2021

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Eastern Geneva County in southeastern Alabama...
  Southwestern Houston County in southeastern Alabama...
  Northwestern Jackson County in the Panhandle of Florida...
  Northeastern Holmes County in the Panhandle of Florida...

* Until 800 PM CDT.

* At 736 PM CDT, a severe thunderstorm was located over Slocomb, or
  12 miles northwest of Graceville, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cottonwood, Graceville, Hartford, Taylor, Slocomb, Malvern,
  Rehobeth, Madrid, Campbellton, Garretts Crossroads, Southern
  Junction, Merritts Crossroads, Hendrix Crossroad, Keytons, Light,
  Cobb Crossroads, Wicksburg, Ellaville, Fadette and Dundee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3125 8561 3105 8525 3087 8546 3112 8576
TIME...MOT...LOC 0036Z 315DEG 18KT 3111 8563 

HAIL...<.75IN
WIND...60MPH
 
$$

33-LF
1 follow-up statement
077 
WWUS52 KTAE 230050
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
750 PM CDT Sun Aug 22 2021

ALC061-069-FLC059-063-230100-
/O.CON.KTAE.SV.W.0223.000000T0000Z-210823T0100Z/
Geneva AL-Houston AL-Jackson FL-Holmes FL-
750 PM CDT Sun Aug 22 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN GENEVA...SOUTHWESTERN HOUSTON...NORTHWESTERN JACKSON AND
NORTHEASTERN HOLMES COUNTIES...

At 750 PM CDT, a severe thunderstorm was located near Slocomb, or 7
miles northwest of Graceville, moving southeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Graceville, Hartford, Taylor, Slocomb, Malvern, Madrid, Campbellton,
Fadette, Garretts Crossroads, Dundee, Bald Hill, Southern Junction,
Merritts Crossroads, Hendrix Crossroad, Bailey Crossroad, Light, Cobb
Crossroads, Browntown, Wicksburg and Ellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3112 8576 3125 8561 3100 8531 3087 8546
TIME...MOT...LOC 0050Z 315DEG 18KT 3106 8557 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:40 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 22, 6:40 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
740 PM EDT Sun Aug 22 2021

.AVIATION...
[Through 00Z Tuesday]

Brief TSRA at ABY and DHN through 02z. Cigs lower to IFR at ABY and VLD
after 08z and slowly lift to VFR by late Monday morning. Expect addt'l
TSRA at ECP, TLH, and VLD beginning 15-18z and continuing into Monday
evening, with lower probs at ABY and DHN. Southwest winds 5-10 kts thru
the period.

&&

.PREV DISCUSSION [324 PM EDT]...

.NEAR TERM [Through Monday]...

Upper level trough that's been in place across the southeast US the
last few days is expected to push east tonight as a large upper
level ridge axis builds in from the northwest. Shower and
thunderstorm chances, which have largely been confined to FL and
extreme southern GA counties this afternoon will continue to remain
scattered through the afternoon before rain chances decrease after
sunset across most of the area. As the trough pushes east through
tonight, one last shortwave will rotate in from the north and when
combined with onshore flow across the northern Gulf, additional
showers/storms can't be ruled out after midnight, especially across
southeast AL and the Panhandle. If we get thunderstorms overnight
across these areas they'll likely slowly drift south into the
northern Gulf by morning with activity expected to continue through
the rest of Monday morning across our coastal zones.

As drier mid-level air moves in, rain chances will show a strong
north to south gradient tomorrow with the highest rain chances, near
50 to 70% across our Panhandle/Big-Bend counties with only isolated
chances across our northern zones in southeast Alabama and southwest
Georgia. With the drier conditions moving in aloft, and lower level
moisture still hanging on, temperatures will warm up and heat
indices will likely climb to around 105 tomorrow with actual
temperatures climbing into the low 90s.

.SHORT TERM [Monday Night Through Tuesday Night]...

Monday night into Tuesday the surface high pressure over the Gulf
weakens and the Bermuda high shifts westward towards the area,
bringing winds around to more S to SE. Upper level flow will
continue to become more easterly as ridging sets up across the
southern Plains and SE CONUS. Ample moisture is forecast to remain
in place, leading to a continuation of daily showers and
thunderstorms across the area. Gusty winds and pockets of heavy
rainfall will be possible with these storms.

High temperatures on Tuesday are forecast in the low to mid 90s
with low temperatures in the low to mid 70s overnight.

.LONG TERM [Wednesday Through Sunday]...

A fairly typical summertime pattern is expected for the long term
period as deep layer ridging sets up over the western Atlantic and
Carolinas. This pattern keeps our region in deep layer easterly to
southeasterly flow through the remainder of the period. A few
disturbances rounding the base of the ridge could bring increased
moisture to the area at times throughout the week, but the main
impact from these should just be a potential increase in shower
and thunderstorm coverage.

High temperatures will generally range from the low to mid 90s
each afternoon. Thursday's high temperatures are currently
forecast a touch lower in the upper 80s to low 90s as one of the
disturbances temporarily weakens the overhead ridging. Low
temperatures are forecast in the low to mid 70s each night.

.MARINE...

One more round of long-period swells are poised to arrive at our
waters from the southwest today, increasing from 7-8 seconds to
10-11 seconds. Occasionally rough boating conditions are
therefore expected in addition to a continued high risk of rip
currents at local beaches. Light southerly winds and low seas
then prevail late Monday through Tuesday. Easterly winds at or
below 15 knots with 2-4 wave heights are forecast Wednesday and
Thursday. Chances for thunderstorms exist each day.

.FIRE WEATHER...

With moist conditions in place the only fire weather concerns
through the period will be lower dispersions across portions of the
panhandle and elevated dispersions across southeast portions of the
Florida Big Bend.

.HYDROLOGY...

Area rivers currently in flood should continue to fall over the
next several days. Showers and thunderstorms are forecast each day
this week, and although a few pockets of heavy rainfall will be
possible, additional river flooding is not anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   75  92  75  92  74 /  30  80  30  60  30
Panama City   77  89  76  90  75 /  50  60  40  60  30
Dothan        74  93  74  92  72 /  40  40  10  50  10
Albany        75  93  75  94  74 /  40  40  10  50  20
Valdosta      75  91  73  92  73 /  40  70  20  70  30
Cross City    77  91  76  91  75 /  20  50  20  60  50
Apalachicola  78  88  77  89  76 /  30  60  40  50  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT /7 PM CDT/ this evening for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Dobbs
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...LF
MARINE...Merrifield
FIRE WEATHER...Dobbs
HYDROLOGY...Merrifield

In the hours before

Special weather statement, Aug 22, 5:53 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
553 PM CDT Sun Aug 22 2021

ALZ065-066-222345-
Dale AL-Coffee AL-
553 PM CDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of Dale and northern
Coffee Counties through 645 PM CDT...

At 553 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ariton to 6 miles northwest of Fort Rucker
to Brantley. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Elba, Fort Rucker, Ozark, Enterprise, Midland City, Level
Plains, Newton, New Brockton, Ariton, Pinckard, Lee, Grimes, Napier
Field, Mixons Crossroads, Hunt Field, Waterford, Hooper Stage Field,
Camp Humming Hills and Clintonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8573
      3149 8541 3139 8542 3129 8546 3128 8548
      3125 8549 3146 8620
TIME...MOT...LOC 2253Z 304DEG 18KT 3156 8580 3145 8584 3158 8624

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 6:00 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
700 PM EDT Sun Aug 22 2021

GAZ123>126-144-222330-
Lee GA-Baker GA-Dougherty GA-Terrell GA-Calhoun GA-
700 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of Dougherty,
southwestern Lee, northeastern Baker, southeastern Calhoun and
southeastern Terrell Counties in southwestern Georgia through 730 PM
EDT...

At 700 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Dawson to 11 miles west
of Albany to Leary. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Putney, Albany, Leary, East Albany, Marine Corps Logistics Base,
Turner City, Walker, Stocks, Radium Springs, Red Store Crossroads,
Forrester, Lockett Crossing, South Albany, Southwest Ga Regional A/P,
Palmyra, Pecan City, Holt, Ducker, Armena and Bermuda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3165 8399 3163 8401 3162 8400 3161 8400
      3145 8405 3144 8407 3144 8414 3142 8415
      3141 8418 3139 8418 3140 8419 3138 8420
      3133 8432 3150 8461 3159 8445 3168 8440
TIME...MOT...LOC 2300Z 293DEG 16KT 3165 8434 3156 8436 3149 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 22, 6:31 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
731 PM EDT Sun Aug 22 2021

GAZ125>128-144>146-230015-
Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA-Mitchell GA-
Turner GA-
731 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of eastern Dougherty,
southwestern Turner, northeastern Mitchell, south central Lee,
northeastern Baker, northwestern Colquitt and Worth Counties through
815 PM EDT...

At 731 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Turner City to near Putney
to near Newton. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Albany, Sylvester, Putney, Leesburg, Baconton, Poulan, Doerun, East
Albany, Marine Corps Logistics Base, Turner City, Terrell, Sumner,
Sale City, Minton, Stocks, Radium Springs, Sylvester Airport,
Anderson City, Parkerville and Lester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3166 8371 3134 8375 3116 8403 3139 8442
      3155 8420 3175 8414
TIME...MOT...LOC 2331Z 302DEG 17KT 3168 8407 3150 8406 3138 8431

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 6:35 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
635 PM CDT Sun Aug 22 2021

ALZ065-066-068-069-230015-
Dale AL-Coffee AL-Geneva AL-Houston AL-
635 PM CDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of Dale, Coffee,
northeastern Geneva and western Houston Counties through 715 PM
CDT...

At 634 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dozier to near Daleville. Movement was
southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Elba, Enterprise, Dothan, Fort Rucker, Ozark, Hartford,
Taylor, Midland City, Level Plains, Slocomb, Newton, New Brockton,
Pinckard, Lee, Malvern, Rehobeth, Clayhatchee, Grimes and Kinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3153 8619 3154 8614 3162 8615 3162 8612
      3142 8542 3132 8542 3131 8540 3100 8535
      3100 8538 3123 8620
TIME...MOT...LOC 2334Z 305DEG 26KT 3152 8632 3127 8563

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 7:14 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
814 PM EDT Sun Aug 22 2021

GAZ127-129-145>148-159-230100-
Berrien GA-Brooks GA-Tift GA-Worth GA-Colquitt GA-Mitchell GA-
Cook GA-
814 PM EDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of Cook, Berrien,
southeastern Mitchell, northwestern Brooks, Colquitt, Tift and
southern Worth Counties through 900 PM EDT...

At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Enigma to near Norman Park to near
Camilla. Movement was southeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tifton, Nashville, Moultrie, Adel, Camilla, Sparks, Enigma, Omega,
Norman Park, Lenox, Doerun, Ty Ty, Alapaha, Phillipsburg, Unionville,
Riverside, Schley, Berlin, Funston and Sale City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3123 8305 3107 8337 3100 8374 3104 8374
      3104 8378 3103 8379 3104 8380 3104 8397
      3130 8431 3144 8384 3157 8348 3153 8340
      3148 8338 3148 8328 3141 8314 3136 8311
      3133 8306 3127 8304
TIME...MOT...LOC 0013Z 304DEG 18KT 3144 8341 3127 8372 3124 8411

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 22, 7:15 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
715 PM CDT Sun Aug 22 2021

ALZ065-066-068-069-FLZ009-011-230100-
Dale AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-Jackson FL-
715 PM CDT Sun Aug 22 2021

...Strong thunderstorms will impact portions of southwestern Dale,
Coffee, Geneva, western Houston, northwestern Jackson and
northeastern Holmes Counties through 800 PM CDT...

At 715 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Pinckard to near Slocomb to
near Opp. Movement was southeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Daleville, Elba, Cottonwood, Geneva, Enterprise, Graceville, Fort
Rucker, Dothan, Hartford, Taylor, Level Plains, Slocomb, Newton, New
Brockton, Lee, Malvern, Rehobeth, Clayhatchee, Kinston and Esto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3153 8619 3153 8616 3154 8616 3154 8614
      3162 8615 3162 8612 3103 8510 3085 8553
      3103 8587 3126 8620
TIME...MOT...LOC 0015Z 310DEG 27KT 3123 8557 3115 8564 3132 8617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33-LF

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:00 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington30 min
Aug 22, 8:33 PM CDTSpecial Weather StatementTAEHolmes, Jackson, Washington42 min
Aug 22, 9:10 PM CDTSpecial Weather StatementTAECalhoun, Jackson, Washington35 min
Aug 22, 10:12 PM CDTSpecial Weather StatementTAEWashington33 min
Aug 22, 10:44 PM CDTSpecial Weather StatementTAEBay31 min
Aug 22, 11:52 PM CDTSpecial Weather StatementTAEBay53 min
Aug 23, 12:43 AM CDTSpecial Weather StatementTAEHolmes32 min
Aug 23, 2:35 AM CDTSpecial Weather StatementTAEWashington40 min
Aug 23, 3:08 AM CDTSpecial Weather StatementTAECalhoun, Washington52 min
Aug 23, 3:43 AM CDTAreal Flood AdvisoryTAEBay, Washington3 hr
Aug 23, 3:55 AM CDTSpecial Weather StatementTAEBay, Calhoun50 min
Aug 23, 4:42 AM CDTSpecial Weather StatementTAECalhoun, Liberty48 min
Aug 23, 7:14 AM CDTSpecial Weather StatementTAEBay31 min
Aug 23, 7:45 AM CDTSpecial Weather StatementTAEGulf30 min
Aug 23, 9:22 AM CDTSpecial Weather StatementTAEFranklin23 min
Aug 23, 10:42 AM CDTRip Current StatementTAEBay, Gulf15 hr
Aug 23, 2:38 PM CDTSpecial Weather StatementTAEWakulla37 min
Aug 23, 4:37 PM CDTSpecial Weather StatementTAEWalton38 min
Aug 23, 5:14 PM CDTSpecial Weather StatementTAEGadsden46 min
Aug 22, 7:15 PM CDTSpecial Weather StatementTAECoffee, Geneva45 min
Aug 22, 9:43 PM CDTSpecial Weather StatementTAEHenry32 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Severe Thunderstorm Warnings in Alabama, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.